# SDR DXTA2013021905293

- Difficulty date: February 18, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 11,911 hours, 7,240 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0842
- Condition: Worn
- Location: Nlg
- Part time: 1,139 hours, 695 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIOLENT NOSEWHEEL SHIMMY ON TAKEOFF ROLL.  BEGAN RT AFTER TAKEOFF POWER APPLIED AND ABORTED AT APPROX 30 KTS.  REMOVED BOTH NOSE WHEELS AND TIRE ASSEMBLIES AND INSTALLED TWO OVERHAULED WHEELS WITH NEW TIRES REF AMM 32-41-01.  TAXI CHECKED GOOD.
